# SDR JJBA20210416029

- Difficulty date: April 16, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N12160
- Make and model: Emb EMB-145XR
- Aircraft serial: 145799
- Aircraft time: 41,895 hours, 27,029 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 18A EXIT PANEL OVER TOP HANDLE LOOSE. RESECURED OVER WING EXIT DOOR OPEN AND CLOSE HANDLE ACCESS PANEL APPLIED NEW VELCRO. NO FURTHER DEFECTS NOTED.
